# SDR GTIA2021051735745

- Difficulty date: May 16, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N694NK
- Make and model: Airbus A320-232
- Aircraft serial: 8632
- Aircraft time: 7,559 hours, 3,433 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND L1, L2, R2 DOOR ASSYST ACCUMULATOR LOW.-SERVICED L1, L2, R2 DOOR ASSYST BTL ACCUMULATOR IAW AMM 52-10-00.
